# SDR AU981295

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YK2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Part number: 31284
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FAILED TO OPERATE CORRECTLY DUE TO LACK OF LUBRICATION.  INVESTIGATION FOUND THAT THE AIRCRAFT HAD FLOWN THROUGH HEAVY RAIN WITH THE LANDING GEAR DOWN FOR APPROXIMATELY 20 MINUTES ON THE PREVIOUS FLIGHT THREE DAYS EARLIER.
